Quantitative uniqueness estimates for the generalized non-stationary Stokes system

Ching Lung Lin, Jenn Nan Wang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We study the local behavior of a solution to a generalized non-stationary Stokes system with singular coefficients in (Formula presented.) with (Formula presented.). One of our main results is a bound on the vanishing order of a non-trivial solution u satisfying the generalized non-stationary Stokes system, which is a quantitative version of the (strong) unique continuation property for u. Different from the previously known results, our unique continuation result only involves the velocity field u. Our proof relies on some delicate Carleman-type estimates. We first use these estimates to derive crucial optimal three-cylinder inequalities for u.

Original languageEnglish
Pages (from-to)3591-3611
Number of pages21
JournalApplicable Analysis
Issue number10
Publication statusPublished - 2022

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Quantitative uniqueness estimates for the generalized non-stationary Stokes system'. Together they form a unique fingerprint.

Cite this